# SDR SIMA20150209004

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 26,879 hours, 22,747 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT OUT OF FL 230, CAPTAIN’S PFD HAD RED X 'S OVER AIRSPEED ALTIMETER VSI  VFR  CONDITIONS.  EMER DECLARED, NO OVERWEIGHT LANDING & NO CFR.  INSPECTED PITOT STATIC DRAINS, FOUND ADEQUATE MOISTURE IN ADC 1 LINE.  REMOVED MOISTURE IAW AMM 34-13-00.  WATER REMOVED FROM SYS.
